MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,FG TOUCH, 300, S

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,FG TOUCH, 300, S
Catalog Number FG3001
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gloves are torn upon removing them from box.".
 
Additional Manufacturer Narrative
The reported concern was torn in box, and the complaint transcript states that the gloves are torn upon removing them from box.Medline reviewed the reported issue along with three photos and a sample provided by the account; inspection records for the reported sku lot were reviewed and the lot passed with no abnormalities noted, and scar and capa records for the glove division were reviewed with no related records opened within the past 24 months.Based on the provided photos and sample, the reported issue was confirmed.The investigation supports that the issue is associated with the vendor-related manufacturing process; however, a specific root cause could not be conclusively identified based on the information available, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,FG TOUCH, 300, S
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50756316
Report Number1417592-2026-39547
Device Sequence Number13062215
Product Code LZA
UDI-Device Identifier10888277362734
UDI-Public10888277362734
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG3001
Device Lot NumberZIM508133706
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown